Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 46, NWS Fort Worth, TX

May 10, 2015Wise County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 12:45 PM CDT for Wise County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 12:45 PM CDT (17:45 UTC)
Expired
May 10, 2015, 5:45 PM CDT
In force
5 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2108 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
2.8
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

014 
WGUS54 KFWD 101745
FFWFWD
TXC497-102245-
/O.NEW.KFWD.FF.W.0046.150510T1745Z-150510T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CDT
    
* AT 1240 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  VERY HEAVY RAIN ACROSS THE SOUTHEASTERN HALF OF WISE COUNTY. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

AN OBSERVER JUST SOUTH OF SLIDELL MEASURED 3.86 INCHES IN ONE 
HOUR...AND A CALENDAR-DAY TOTAL OF 5.39 INCHES. A FOOT OF WATER WAS 
REPORTED ON THE ROADWAY AT HIGHWAY 363 AND MILLER CREEK.

ADDITIONAL RAINFALL AMOUNTS MAY EXCEED 3 INCHES AS HEAVY RAIN IN 
PARKER COUNTY ENTERS SOUTHEASTERN PORTIONS OF WISE COUNTY THAT HAVE 
ALREADY EXPERIENCED HEAVY RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3343 9739 3343 9738 3299 9740 3300 9792
      3306 9792 3344 9744

$$

25
3 follow-up statements
104 
WGUS74 KFWD 101839
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
139 PM CDT SUN MAY 10 2015

TXC497-102245-
/O.CON.KFWD.FF.W.0046.000000T0000Z-150510T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WISE TX-
139 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
WISE COUNTY...

AT 134 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN CONTINUING ACROSS SOUTHEASTERN WISE COUNTY. FLASH 
FLOODING IS ONGOING AND WILL CONTINUE THE REMAINDER OF THE 
AFTERNOON.

AN OBSERVER IN SLIDELL HAS RECORDED A CALENDAR-DAY TOTAL OF 6.77 
INCHES OF RAIN.

A RESIDENT ALONG CATLETT CREEK NEAR DECATUR HAS REPORTED A 22-FOOT 
RISE IN THE WATER LEVEL. AT THIS LEVEL...BRIDGES ACROSS THE CREEK 
MAY BE UNDER WATER.

ALTHOUGH THE HEAVY RAIN WILL TAPER OFF BY 3 PM...EXCESSIVE RUNOFF 
WILL CONTINUE THROUGHOUT THE DURATION OF THE WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3343 9739 3343 9738 3299 9740 3300 9792
      3306 9792 3344 9744

$$

25
705 
WGUS74 KFWD 102000
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CDT SUN MAY 10 2015

TXC497-102245-
/O.CON.KFWD.FF.W.0046.000000T0000Z-150510T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WISE TX-
300 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
WISE COUNTY...

AT 254 PM CDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAINFALL HAS 
COME TO AN END ACROSS THE WARNED AREA. HOWEVER...RUNOFF WILL 
CONTINUE TO PRODUCE FLASH FLOODING THE REMAINDER OF THE AFTERNOON. 
ANY ADDITIONAL RAINFALL WILL ONLY WORSEN ONGOING FLOODING ISSUES.

IN ADDITION TO FLOODED ROADS...CREEKS AND STREAMS WILL REMAIN 
SWOLLEN OR OUT OF THEIR BANKS. OF PARTICULAR CONCERN IS CATLETT 
CREEK NEAR DECATUR. OTHER CREEKS IN FLOOD INCLUDE...BLACK... 
GARRETT...NORTH PECAN...RUSH...SALT...AND SWEETWATER. IF VENTURING 
OUT THIS AFTERNOON...AVOID ROADS THAT CROSS OR COME NEAR THESE 
WATERWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. THE BANKS OF CREEKS AND STREAMS...AS 
WELL AS CULVERTS...CAN BECOME UNSTABLE AND UNSAFE.

&&

LAT...LON 3343 9739 3343 9738 3299 9740 3300 9792
      3306 9792 3344 9744

$$

25
632 
WGUS74 KFWD 102146
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 PM CDT SUN MAY 10 2015

TXC497-102245-
/O.CON.KFWD.FF.W.0046.000000T0000Z-150510T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WISE TX-
446 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
WISE COUNTY...

AT 443 PM CDT...TRAINED WEATHER SPOTTERS REPORTED HIGH WATER ON 
HIGHWAY 287...NEAR FM 4219...WHICH IS BETWEEN NEAR FAIRVIEW AND 
DECATUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN.

&&

LAT...LON 3343 9739 3343 9738 3299 9740 3300 9792
      3306 9792 3344 9744

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 11:56 AM CDT, 49 minutes earlier.

Area forecast discussion, May 10, 11:56 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 AM CDT SUN MAY 10 2015

.UPDATE...
A VERY COMPLICATED FORECAST CONTINUE FOR NORTH TEXAS THIS
AFTERNOON WITH ONGOING CONVECTION...NUMEROUS OUTFLOW BOUNDARIES AND
MODERATE TO HIGH INSTABILITY. THERE IS ALSO DECENT LOW LEVEL SHEAR
IN ALL BUT THE NORTHWEST COUNTIES. THE ATMOSPHERE ACROSS ABOUT
THE NORTHERN HALF OF THE REGION WAS WORKED OVER FROM MORNING
CONVECTION BUT THE SOUTHERN ZONES REMAIN VERY MOIST WITH LOWER 70
DEWPOINTS. WE EXPECT SCATTERED TO NUMEROUS STORMS TO DEVELOP
THROUGH THE AFTERNOON. ANY STORMS THAT DEVELOPS WILL HAVE A
POTENTIAL TO BECOME SEVERE. HOWEVER...THE BEST AIR AND LOW LEVEL
WIND SHEAR WILL BE ACROSS THE SOUTHERN HALF OF THE REGION AND
THIS IS WHERE WE FEEL THE HIGHEST SEVERE WEATHER POTENTIAL WILL
BE.

THE MORE WIDESPREAD THREAT WILL COME FROM FLASH FLOODING SINCE THE
ATMOSPHERE IS STILL SO MOIST AND MANY AREAS ARE SUPER SATURATED
FROM RECENT HEAVY RAINFALL.

OVERALL THE CURRENT FORECAST IS IN GOOD SHAPE BUT WILL MAKE SOME
MINOR ADJUSTMENTS TO THE WEATHER GRIDS FOR TODAY AND TONIGHT.

79

&&

.AVIATION...

/ISSUED 1148 PM CDT SAT MAY 9 2015/
THE CHALLENGES CONTINUES REGARDING CONVECTION AND OCCURRENCE
WHICH MIXING FROM OUTFLOW IS HAVING AN IMPACT ON DELAYING MVFR
CIGS AT DFW METRO TERMINALS. THE METEOROLOGY IS BELOW IN THE
UPDATE...BUT CURRENT WILL CARRY VFR/VCTS WITH TEMPO FOR MVFR VSBYS
AND TSRA THROUGH 08Z AT ALL BUT KDAL AND KAFW. THERE WILL BE A
BRIEF LULL WITH SUBSIDENCE AFTER 09Z AS MVFR CIGS...POSSIBLY TEMPO
IFR CIGS OCCURS AFTER 08Z-09Z ACROSS THE METRO TERMINALS.
AFTERWARD...YET MORE THUNDERSTORMS ARRIVE IN THE 11Z-16Z TIME
FRAME SUNDAY...POSSIBLY LINGER WELL PAST 18Z THOUGH MY CONFIDENCE
IN ANY MODEL GUIDANCE AT THIS POINT IS NEAR ZERO. DO BRING VFR
CIGS/-SHRA/VCTS BACK BY MID AFTERNOON. OTHERWISE...SSE WINDS 10-15
KTS TONIGHT WILL BE SOUTHERLY 15-20 KTS/GUSTY BY SUNDAY AFTERNOON
ONCE AGAIN.

AS FOR WACO...WITHOUT AS MUCH CONVECTIVE INFLUENCE EARLY ON WE
EXPECT MVFR CIGS TO ARRIVE BY NO LATER THAN 07Z. OTHERWISE...ALL
TRENDS WILL BE SIMILAR WITH DFW AFTER 11Z SUNDAY AS SHORTWAVE
MOVES ACROSS WITH WIDESPREAD -SHRA/TSRA. WIND TRENDS ARE SIMILAR
AS WELL.

05

&&

.PREV DISCUSSION... /ISSUED 358 AM CDT SUN MAY 10 2015/
AN UPPER LEVEL LOW OVER NORTHEASTERN COLORADO WILL CONTINUE TO
MOVE NORTHEAST INTO THE NORTHERN PLAINS THROUGH TONIGHT AND THEN
EAST ACROSS NORTHERN MINNESOTA AND INTO SOUTHERN ONTARIO BY
TUESDAY MORNING. AS THIS HAPPENS...A COLD FRONT WILL MOVE SOUTH
INTO THE NORTHWESTERN PART OF NORTH TEXAS BY MIDNIGHT TONIGHT.
THIS FRONT WILL MOVE THROUGH THE SOUTHEASTERN ZONES BY MONDAY
EVENING.

BEFORE THE FRONT MOVES THROUGH...WE WILL REMAIN IN A VERY MOIST
AND UNSTABLE AIRMASS. EXPECT THUNDERSTORMS THAT WERE APPROACHING
THE WESTERN PART OF THE FORECAST AREA AT 330 AM...TO MOVE EAST
ACROSS THE REGION THIS MORNING. SOME STRONG TO SEVERE THUNDERSTORMS
ARE EXPECTED...AND LOCALLY HEAVY RAIN WILL SERVE TO ONLY
EXACERBATE FLOODING WHERE THE GROUND IS ALREADY SATURATED FROM
RAINS OVER THE LAST SEVERAL DAYS. THE PRECIPITABLE WATER WILL BE
1.5 TO NEARLY 2 INCHES...WHICH IS APPROACHING THE 99TH PRECENTILE
FOR THIS TIME OF THE YEAR. HAVE DECIDED TO EXPAND THE FLASH FLOOD
WATCH SOUTHWARD TO INCLUDE AREAS ALONG AND NORTH OF A COMANCHE TO
HAMILTON TO HILLSBORO TO TERRELL TO SULPHUR SPRINGS LINE.

UNFORTUNATELY THIS FRONT WILL NOT DRY US OUT...AND WITH
SOUTHWESTERLY FLOW ALOFT....WE WILL CONTINUE TO HAVE CHANCES
OF SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE COMING WEEK.
SURFACE WINDS WILL BECOME EASTERLY TUESDAY NIGHT AND SOUTHEASTERLY
WEDNESDAY AFTERNOON. AS A SHORTWAVE APPROACHES...WE SHOULD HAVE
WIDESPREAD SHOWERS AND THUNDERSTORMS WEDNESDAY AND THURSDAY.
AFTER THIS SHORTWAVE MOVES TO THE EAST...WE SHOULD SEE ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  82  67  78  59  73 /  90  70  30  30  50
WACO, TX              82  67  81  60  74 /  80  80  50  60  70
PARIS, TX             80  66  78  58  73 / 100  80  30  20  40
DENTON, TX            80  63  77  56  73 /  80  70  20  20  40
MCKINNEY, TX          79  65  78  57  73 / 100  80  30  20  50
DALLAS, TX            81  67  78  59  75 / 100  80  30  30  50
TERRELL, TX           82  68  80  60  74 / 100  80  40  40  60
CORSICANA, TX         84  68  81  62  74 /  90  80  50  60  60
TEMPLE, TX            83  68  83  61  74 /  70  80  60  60  70
MINERAL WELLS, TX     78  61  76  57  72 /  70  50  20  20  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107-
115>121-129>134-141-143>145.

&&

82/79
Hazardous weather outlook, May 10, 4:26 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CDT SUN MAY 10 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
426 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS THROUGH TONIGHT WILL LIKELY RESULT IN
FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE
WEATHER WILL ALSO OCCUR WITH A THREAT FOR LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS MAY
OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY
INCREASE WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT.

In the hours before

Special weather statement, May 10, 10:46 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 AM CDT SUN MAY 10 2015

TXZ102-103-118-101630-
WISE TX-TARRANT TX-DENTON TX-
1046 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WISE...SOUTHERN
DENTON AND NORTHERN TARRANT COUNTIES UNTIL 1130 AM CDT...

AT 1045 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BLUE MOUND...OR OVER SAGINAW...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND...
GRAPEVINE...HALTOM CITY...KELLER...HURST...THE COLONY...SOUTHLAKE...
WATAUGA...COLLEYVILLE...CORINTH...SAGINAW...HIGHLAND VILLAGE...TROPHY
CLUB...RICHLAND HILLS...RIVER OAKS AND LAKE DALLAS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 472.
 INTERSTATE 35W BETWEEN MILE MARKERS 50 AND 85.
 INTERSTATE 35E BETWEEN MILE MARKERS 451 AND 466.
 INTERSTATE 30 BETWEEN MILE MARKERS 14 AND 18.
 INTERSTATE 820 BETWEEN MILE MARKERS 8 AND 24.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3322 9684 3321 9684 3272 9730 3280 9749
      3334 9738
TIME...MOT...LOC 1545Z 206DEG 48KT 3284 9736

JLDUNN
Local storm report, May 10, 11:04 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     HAIL             MESQUITE                32.77N  96.60W
05/10/2015  E1.00 INCH       DALLAS             TX   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED NEAR THE INTERSECTION OF
            COLLINS ROAD AND HIGHWAY 80.
Special weather statement, May 10, 11:04 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 AM CDT SUN MAY 10 2015

TXZ094-095-105-106-101645-
LAMAR TX-HUNT TX-DELTA TX-FANNIN TX-
1104 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUNT...NORTHWESTERN
DELTA...SOUTHWESTERN LAMAR AND SOUTHEASTERN FANNIN COUNTIES UNTIL
1145 AM CDT...

AT 1103 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF WOLFE CITY...OR 9 MILES NORTH OF COMMERCE...MOVING
NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PARIS...COMMERCE...HONEY GROVE...WOLFE CITY...ROXTON...LADONIA...
PECAN GAP AND TOCO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3322 9589 3336 9608 3379 9579 3359 9548
TIME...MOT...LOC 1603Z 215DEG 40KT 3337 9595

JLDUNN
Local storm report, May 10, 11:15 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     HAIL             LAKE RAY HUBBARD        32.89N  96.59W
05/10/2015  E1.00 INCH       DALLAS             TX   PUBLIC

            REPORT RELAYED VIA SOCIAL MEDIA OF 1" HAIL NEAR LAKE RAY
            HUBBARD
Special weather statement, May 10, 12:04 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 PM CDT SUN MAY 10 2015

TXZ117-130-131-101745-
PARKER TX-HOOD TX-ERATH TX-
1204 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOOD...PARKER AND
NORTHEASTERN ERATH COUNTIES UNTIL 1245 PM CDT...

AT 1204 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LIPAN...OR 14 MILES WEST OF GRANBURY...MOVING NORTHEAST AT 45
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WILLOW PARK...ALEDO...HUDSON OAKS...ANNETTA...LIPAN...
COOL...OAK TRAIL SHORES...TOLAR...ANNETTA SOUTH...ANNETTA NORTH AND
MILLSAP.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 20 BETWEEN MILE MARKERS 392 AND 422.
 INTERSTATE 30 NEAR MILE MARKER 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3251 9807 3298 9799 3272 9755 3269 9755
      3232 9798 3246 9820
TIME...MOT...LOC 1704Z 217DEG 40KT 3249 9804

JLDUNN
Special weather statement, May 10, 12:40 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1240 PM CDT SUN MAY 10 2015

TXZ117-101830-
PARKER TX-
1240 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PARKER COUNTY UNTIL 130 PM CDT...

AT 1240 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WEATHERFORD...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...AZLE...BRIAR...WILLOW PARK...RENO...
ALEDO...SPRINGTOWN...HUDSON OAKS...ANNETTA...COOL...POOLVILLE...
MINERAL WELLS STATE PARK...ANNETTA SOUTH...ANNETTA NORTH...MILLSAP
AND SANCTUARY.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 390 AND 422.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3300 9805 3299 9755 3256 9756 3257 9807
TIME...MOT...LOC 1740Z 208DEG 35KT 3269 9778

JLDUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:07 PM CDTSevere Thunderstorm WarningFWDEastland40 min
May 9, 7:12 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto63 min
May 9, 7:15 PM CDTTornado Warning Tornado observedFWDErath30 min
May 9, 7:35 PM CDTAreal Flood AdvisoryFWDErath115 min
May 9, 7:45 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Parker, Somervell60 min
May 9, 7:45 PM CDTTornado WarningFWDErath, Hood30 min
May 9, 8:17 PM CDTSevere Thunderstorm WarningFWDEastland58 min
May 9, 8:34 PM CDTSevere Thunderstorm WarningFWDErath56 min
May 9, 8:40 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant65 min
May 9, 9:14 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto61 min
May 9, 9:30 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell60 min
May 9, 9:31 PM CDTFlash Flood WarningFWDErath2 hr
May 9, 9:31 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens59 min
May 9, 10:12 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
May 9, 10:15 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell60 min
May 9, 10:23 PM CDTSpecial Weather StatementFWDDenton, Grayson37 min
May 9, 10:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 10:42 PM CDTSpecial Weather StatementFWDStephens48 min
May 9, 10:42 PM CDTSevere Thunderstorm WarningFWDHood63 min
May 9, 11:28 PM CDTSpecial Weather StatementFWDTarrant47 min
May 9, 11:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 11:42 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell63 min
May 9, 11:54 PM CDTFlash Flood WarningFWDEastland, Erath, Hood5 hr
May 10, 12:44 AM CDTSevere Thunderstorm WarningFWDJohnson28 min
May 10, 12:49 AM CDTSpecial Weather StatementFWDGrayson41 min
May 10, 12:50 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto55 min
May 10, 12:55 AM CDTFlash Flood WarningFWDJohnson3 hr
May 10, 3:39 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland66 min
May 10, 4:14 AM CDTSevere Thunderstorm WarningFWDStephens61 min
May 10, 4:32 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto73 min
May 10, 4:44 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland23 min
May 10, 5:06 AM CDTFlash Flood WarningFWDEastland, Erath, Hood4 hr
May 10, 5:15 AM CDTSevere Thunderstorm WarningFWDHood, Parker, Somervell62 min
May 10, 5:57 AM CDTSevere Thunderstorm WarningFWDTarrant48 min
May 10, 5:59 AM CDTSpecial Weather StatementFWDJohnson46 min
May 10, 6:01 AM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
May 10, 6:12 AM CDTSpecial Weather StatementFWDWise48 min
May 10, 6:31 AM CDTSpecial Weather StatementFWDDenton44 min
May 10, 6:41 AM CDTTornado WarningFWDDenton23 min
May 10, 6:43 AM CDTSevere Thunderstorm WarningFWDDenton40 min
May 10, 6:56 AM CDTAreal Flood AdvisoryFWDCooke, Denton3 hr
May 10, 6:57 AM CDTSpecial Weather StatementFWDDallas48 min
May 10, 6:59 AM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 10, 7:02 AM CDTSpecial Weather StatementFWDCooke, Grayson43 min
May 10, 7:03 AM CDTSevere Thunderstorm WarningFWDCollin57 min
May 10, 7:14 AM CDTSpecial Weather StatementFWDBosque, Ellis, Hill, Johnson46 min
May 10, 7:28 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Ellis, Grayson, Rockwall3 hr
May 10, 7:37 AM CDTSevere Thunderstorm WarningFWDHill53 min
May 10, 7:45 AM CDTSpecial Weather StatementFWDDallas, Ellis45 min
May 10, 7:48 AM CDTSpecial Weather StatementFWDFannin, Grayson42 min
May 10, 8:02 AM CDTFlash Flood WarningFWDCollin, Dallas, Ellis, Fannin, Grayson3 hr
May 10, 8:39 AM CDTSpecial Weather StatementFWDEllis, Kaufman51 min
May 10, 8:47 AM CDTRiver Flood WarningFWDDallas16 hr
May 10, 8:57 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis, Hunt, Kaufman, Rockwall48 min
May 10, 9:02 AM CDTAreal Flood WarningFWDErath, Hood3 hr
May 10, 9:28 AM CDTFlash Flood WarningFWDJohnson2 hr
May 10, 9:32 AM CDTRiver Flood WarningFWDDallas56 days
May 10, 9:46 AM CDTSpecial Weather StatementFWDKaufman44 min
May 10, 10:02 AM CDTRiver Flood WarningFWDDallas27 hr
May 10, 10:02 AM CDTRiver Flood WarningFWDNavarro4 days
May 10, 10:02 AM CDTRiver Flood WarningFWDHenderson, Navarro56 days
May 10, 10:22 AM CDTSpecial Weather StatementFWDHunt38 min
May 10, 10:28 AM CDTSpecial Weather StatementFWDDallas47 min
May 10, 10:32 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 10, 10:40 AM CDTRiver Flood WarningFWDDelta, Hopkins41 hr
May 10, 10:46 AM CDTSpecial Weather StatementFWDDenton, Tarrant44 min
May 10, 10:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall41 min
May 10, 11:04 AM CDTFlash Flood WarningFWDCollin, Dallas, Fannin, Grayson3 hr
May 10, 11:04 AM CDTSpecial Weather StatementFWDDelta41 min
May 10, 11:51 AM CDTAreal Flood AdvisoryFWDWise114 min
May 10, 12:04 PM CDTSpecial Weather StatementFWDParker41 min
May 10, 12:07 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise43 min
May 10, 12:40 PM CDTSpecial Weather StatementFWDParker50 min
May 10, 12:59 PM CDTSpecial Weather StatementFWDCooke46 min
May 10, 1:04 PM CDTAreal Flood AdvisoryFWDParker3 hr
May 10, 1:13 PM CDTFlash Flood WarningFWDCooke, Denton10 hr
May 10, 1:19 PM CDTSpecial Weather StatementFWDDenton41 min
May 10, 1:30 PM CDTSpecial Weather StatementFWDGrayson45 min
May 10, 1:42 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise63 min
May 10, 1:43 PM CDTRiver Flood WarningFWDWise20 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.